# SDR SWAA2022012646283

- Difficulty date: June 14, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 49,976 hours, 28,869 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cntr Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET IN RWW JUST I/B AND ABOVE OF THE #2 TANK AFT BOOST PUMP IS CRACKED. / R&R'ED BRACKET IAW SRM 51-40-02
